Works matching AU BOLING GUO
Results: 122
Blowup for a Kirchhoff-type parabolic equation with logarithmic nonlinearity.
- Published in:
- Analysis & Applications, 2022, v. 20, n. 5, p. 1089, doi. 10.1142/S021953052150038X
- By:
- Publication type:
- Article
Asymptotics of solutions to a fifth-order modified Korteweg–de Vries equation in the quarter plane.
- Published in:
- Analysis & Applications, 2021, v. 19, n. 4, p. 575, doi. 10.1142/S0219530519500210
- By:
- Publication type:
- Article
The global solution and nonlinear stability for the coupled CGL-Burgers equations for sequential flames in.
- Published in:
- Analysis & Applications, 2017, v. 15, n. 4, p. 477, doi. 10.1142/S0219530516500044
- By:
- Publication type:
- Article
Decay of solutions to a two-layer quasi-geostrophic model.
- Published in:
- Analysis & Applications, 2017, v. 15, n. 4, p. 595, doi. 10.1142/S0219530517500117
- By:
- Publication type:
- Article
Analysis of some finite difference schemes for two-dimensional Ginzburg-Landau equation.
- Published in:
- Numerical Methods for Partial Differential Equations, 2011, v. 27, n. 5, p. 1340, doi. 10.1002/num.20588
- By:
- Publication type:
- Article
Well-posedness for the fractional Landau-Lifshitz equation without Gilbert damping.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2013, v. 46, n. 3/4, p. 441, doi. 10.1007/s00526-011-0488-6
- By:
- Publication type:
- Article
The fractional Landau-Lifshitz-Gilbert equation and the heat flow of harmonic maps.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2011, v. 42, n. 1/2, p. 1, doi. 10.1007/s00526-010-0377-4
- By:
- Publication type:
- Article
The Landau-Lifshitz equation of the ferromagnetic spin chain and harmonic maps.
- Published in:
- Calculus of Variations & Partial Differential Equations, 1993, v. 1, n. 3, p. 311, doi. 10.1007/BF01191298
- By:
- Publication type:
- Article
Global weak solution to the degenerate quantum Navier‐Stokes‐Maxwell equations with damping term.
- Published in:
- ZAMM -- Journal of Applied Mathematics & Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik, 2022, v. 102, n. 6, p. 1, doi. 10.1002/zamm.201800219
- By:
- Publication type:
- Article
STOCHASTIC WAVE EQUATIONS WITH NONLINEAR DAMPING AND SOURCE TERMS.
- Published in:
- Infinite Dimensional Analysis, Quantum Probability & Related Topics, 2013, v. 16, n. 2, p. -1, doi. 10.1142/S0219025713500136
- By:
- Publication type:
- Article
Random attractor for the 2D stochastic nematic liquid crystals flows.
- Published in:
- Communications on Pure & Applied Analysis, 2019, v. 18, n. 5, p. 2349, doi. 10.3934/cpaa.2019106
- By:
- Publication type:
- Article
BLOWUP AND GLOBAL EXISTENCE OF THE NONLINEAR SCHRÖDINGER EQUATIONS WITH MULTIPLE POTENTIALS.
- Published in:
- Communications on Pure & Applied Analysis, 2009, v. 8, n. 4, p. 1303, doi. 10.3934/cpaa.2009.8.1303
- By:
- Publication type:
- Article
SHARP THRESHOLD OF GLOBAL EXISTENCE FOR THE ENERALIZED DAVEY-STEWARTSON SYSTEM IN R².
- Published in:
- Communications on Pure & Applied Analysis, 2009, v. 8, n. 3, p. 913, doi. 10.3934/cpaa.2009.8.913
- By:
- Publication type:
- Article
Necessary and sufficient criteria for existence, regularity, and asymptotic stability of enhanced pullback attractors with applications to 3D primitive equations.
- Published in:
- Mathematical Models & Methods in Applied Sciences, 2023, v. 33, n. 10, p. 1975, doi. 10.1142/S0218202523500471
- By:
- Publication type:
- Article
Error Estimate of a New Conservative Finite Difference Scheme for the Klein-Gordon-Dirac System.
- Published in:
- Numerical Mathematics: Theory, Methods & Applications, 2023, v. 16, n. 1, p. 140, doi. 10.4208/nmtma.OA-2022-0049
- By:
- Publication type:
- Article
Long‐time asymptotics of solution for the fifth‐order modified KdV equation in the presence of discrete spectrum.
- Published in:
- Studies in Applied Mathematics, 2024, v. 153, n. 3, p. 1, doi. 10.1111/sapm.12742
- By:
- Publication type:
- Article
The Riemann–Hilbert problem to coupled nonlinear Schrödinger equation: Long-time dynamics on the half-line.
- Published in:
- Journal of Nonlinear Mathematical Physics, 2019, v. 26, n. 3, p. 483, doi. 10.1080/14029251.2019.1613055
- By:
- Publication type:
- Article
Darboux transformation and novel solutions for the long wave-short wave model.
- Published in:
- Journal of Nonlinear Mathematical Physics, 2013, v. 20, n. 4, p. 514, doi. 10.1080/14029251.2013.868265
- By:
- Publication type:
- Article
Modified energy method and applications for the well-posedness for the higher-order Benjamin–Ono equation and the higher-order intermediate long wave equation.
- Published in:
- Forum Mathematicum, 2020, v. 32, n. 1, p. 151, doi. 10.1515/forum-2019-0133
- By:
- Publication type:
- Article
Global Well-Posedness for the Fractional Nonlinear Schrodinger Equation.
- Published in:
- Communications in Partial Differential Equations, 2011, v. 36, n. 2, p. 247, doi. 10.1080/03605302.2010.503769
- By:
- Publication type:
- Article
Decay Rates of the Compressible Hall-MHD Equations for Quantum Plasmas.
- Published in:
- Acta Applicandae Mathematicae, 2020, v. 170, n. 1, p. 459, doi. 10.1007/s10440-020-00342-w
- By:
- Publication type:
- Article
Blow-up of the Smooth Solution to the Compressible Nematic Liquid Crystal System.
- Published in:
- Acta Applicandae Mathematicae, 2018, v. 156, n. 1, p. 211, doi. 10.1007/s10440-018-0160-7
- By:
- Publication type:
- Article
Uniqueness of Weak Solutions to the 3D Ginzburg-Landau Superconductivity Model.
- Published in:
- IMRN: International Mathematics Research Notices, 2015, v. 2015, n. 5, p. 1239, doi. 10.1093/imrn/rnt253
- By:
- Publication type:
- Article
Initial boundary value problem for generalized Zakharov equations.
- Published in:
- Applications of Mathematics, 2012, v. 57, n. 6, p. 581, doi. 10.1007/s10492-012-0035-6
- By:
- Publication type:
- Article
3D Stochastic Primitive Equations of the Large-Scale Ocean: Global Well-Posedness and Attractors.
- Published in:
- Communications in Mathematical Physics, 2009, v. 286, n. 2, p. 697, doi. 10.1007/s00220-008-0654-7
- By:
- Publication type:
- Article
Hausdorff Measure of the Singular Set of Landau-Lifshitz Equations with a Nonlocal Term.
- Published in:
- Communications in Mathematical Physics, 2004, v. 250, n. 1, p. 95, doi. 10.1007/s00220-004-1120-9
- By:
- Publication type:
- Article
On the Cauchy Problem for the New Shallow-water Models with Cubic Nonlinearity.
- Published in:
- Frontiers of Mathematics, 2024, v. 19, n. 3, p. 435, doi. 10.1007/s11464-021-0319-9
- By:
- Publication type:
- Article
FINITE DIMENSIONALITY OF GLOBAL ATTRACTOR FOR THE SOLUTIONS TO 3D VISCOUS PRIMITIVE EQUATIONS OF LARGE-SCALE MOIST ATMOSPHERE.
- Published in:
- Discrete & Continuous Dynamical Systems - Series B, 2018, v. 23, n. 10, p. 4305, doi. 10.3934/dcdsb.2018160
- By:
- Publication type:
- Article
GLOBAL WEAK SOLUTIONS TO THE 1-D FRACTIONAL LANDAU-LIFSHITZ EQUATION.
- Published in:
- Discrete & Continuous Dynamical Systems - Series B, 2010, v. 14, n. 1, p. 199, doi. 10.3934/dcdsb.2010.14.199
- By:
- Publication type:
- Article
SHARP GLOBAL EXISTENCE AND BLOWING UP RESULTS FOR INHOMOGENEOUS SCHRÖDINGER EQUATIONS.
- Published in:
- Discrete & Continuous Dynamical Systems - Series B, 2007, v. 8, n. 2, p. 357
- By:
- Publication type:
- Article
Global Well-posedness of the Nonhomogeneous Initial Boundary Value Problem for the Hirota Equation Posed in a Finite Domain.
- Published in:
- Applied Mathematics & Optimization, 2025, v. 91, n. 2, p. 1, doi. 10.1007/s00245-025-10226-w
- By:
- Publication type:
- Article
Numerical simulation of a generalized nonlinear derivative Schrödinger equation.
- Published in:
- Electronic Research Archive, 2022, v. 30, n. 8, p. 1, doi. 10.3934/era.2022159
- By:
- Publication type:
- Article
Periodic solutions of Ginzburg–Landau theory for atomic Fermi gases near the BCS–BEC crossover.
- Published in:
- Applicable Analysis, 2022, v. 101, n. 4, p. 1199, doi. 10.1080/00036811.2020.1776854
- By:
- Publication type:
- Article
Navier–Stokes equations with external forces in Besov–Morrey spaces.
- Published in:
- Applicable Analysis, 2021, v. 100, n. 12, p. 2499, doi. 10.1080/00036811.2019.1690140
- By:
- Publication type:
- Article
Global well-posedness and inviscid limit for the generalized Benjamin–Ono–Burgers equation.
- Published in:
- Applicable Analysis, 2021, v. 100, n. 4, p. 804, doi. 10.1080/00036811.2019.1620934
- By:
- Publication type:
- Article
Global existence and convergence rates of solutions for the 3D compressible magnetohydrodynamic equations without heat conductivity.
- Published in:
- Applicable Analysis, 2020, v. 99, n. 10, p. 1661, doi. 10.1080/00036811.2018.1542687
- By:
- Publication type:
- Article
Incompressible limit for compressible nematic liquid crystal flows in a bounded domain.
- Published in:
- Applicable Analysis, 2020, v. 99, n. 8, p. 1402, doi. 10.1080/00036811.2018.1533119
- By:
- Publication type:
- Article
A Riemann–Hilbert approach for the modified short pulse equation.
- Published in:
- Applicable Analysis, 2019, v. 98, n. 9, p. 1646, doi. 10.1080/00036811.2018.1437418
- By:
- Publication type:
- Article
The suitable weak solution for the Cauchy problem of the double-diffusive convection system.
- Published in:
- Applicable Analysis, 2019, v. 98, n. 9, p. 1724, doi. 10.1080/00036811.2018.1441995
- By:
- Publication type:
- Article
Nonuniform dependence and well-posedness for the generalized Camassa–Holm equation.
- Published in:
- Applicable Analysis, 2019, v. 98, n. 8, p. 1520, doi. 10.1080/00036811.2018.1430785
- By:
- Publication type:
- Article
Lower order regularity for the generalized Camassa–Holm equation.
- Published in:
- Applicable Analysis, 2017, v. 96, n. 7, p. 1126, doi. 10.1080/00036811.2016.1178243
- By:
- Publication type:
- Article
Global well-posedness for the periodic Novikov equation with cubic nonlinearity.
- Published in:
- Applicable Analysis, 2016, v. 95, n. 2, p. 405, doi. 10.1080/00036811.2015.1005611
- By:
- Publication type:
- Article
Blow-up of smooth solutions to the isentropic compressible MHD equations.
- Published in:
- Applicable Analysis, 2014, v. 93, n. 1, p. 190, doi. 10.1080/00036811.2013.766324
- By:
- Publication type:
- Article
Well-posedness and dynamics for the fractional Ginzburg-Landau equation.
- Published in:
- Applicable Analysis, 2013, v. 92, n. 2, p. 318, doi. 10.1080/00036811.2011.614601
- By:
- Publication type:
- Article
Finite-time blowup for Zakharov system with combined power-type nonlinearities.
- Published in:
- Applicable Analysis, 2010, v. 89, n. 5, p. 645, doi. 10.1080/00036811003627476
- By:
- Publication type:
- Article
Initial-Boundary Value Problem for Higher Dimensional Landau-Lifshitz Systems.
- Published in:
- Applicable Analysis, 2004, v. 83, n. 7, p. 673, doi. 10.1080/00036810410001657242
- By:
- Publication type:
- Article
The Periodic Initial Value Problem and Initial Value Problem for the Non-Newtonian Boussinesq Approximation.
- Published in:
- Applicable Analysis, 2003, v. 82, n. 8, p. 787
- By:
- Publication type:
- Article
Asymptotically autonomous robustness of random attractors for a class of weakly dissipative stochastic wave equations on unbounded domains.
- Published in:
- Proceedings of the Royal Society of Edinburgh: Section A: Mathematics, 2021, v. 151, n. 6, p. 1700, doi. 10.1017/prm.2020.77
- By:
- Publication type:
- Article
Smooth solution for one-dimensional inhomogeneous Heisenberg chain equations.
- Published in:
- Proceedings of the Royal Society of Edinburgh: Section A: Mathematics, 1999, v. 129, n. 6, p. 1171, doi. 10.1017/S0308210500019338
- By:
- Publication type:
- Article
Global existence of smooth solutions for the incompressible Landau-Lifshitz-Gilbert flow with Dzyaloshinskii-Moriya interaction in two-dimensional torus and R².
- Published in:
- Mathematical Methods in the Applied Sciences, 2024, v. 47, n. 7, p. 5848, doi. 10.1002/mma.9894
- By:
- Publication type:
- Article